# SDR 2005FA0000339

- Difficulty date: January 31, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N154AC
- Make and model: Skrsky S64E
- Aircraft serial: 64037
- Engine: Pwa JFTD12A4A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 642550120101
- Condition: Cracked
- Location: Mlg
- Component: Mlg
- Component part number: 642550100013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MDR05-073) FOUND CRACKED DURING NDT INSPECTION.  CRACK IS APPROXIMATELY 1 INCH IN LENGTH AND IS IN THE KEY GROOVE.  THIS IS FIRST KNOW DEFECT OF THIS TYPE FOR THIS PART.  CAUSE IS UNKNOWN AND NO RECOMMENDATIONS TO PREVENT RECURRENCE AT THIS TIME. (K)
